# SDR SIMA20140521001

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 27,917 hours, 25,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 113520000001
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3352 FOUND CAPTAIN`S FLASHLIGHT HOLDER BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  CORRECTIVE ACTION R & R CAPTAIN'S FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, THE ACFT RETURN TO SERVICE.
